# SDR R61A2024020300067

- Difficulty date: February 3, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N244JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 36,162 hours, 23,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17087558001
- Condition: Corroded
- Location: Fr 86-87 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION ON INTERNAL DOUBLER FOR AFT HEATED DRAIN MAST AT FR 86-87 STGR 27R-28R.  REMOVED AND REPLACED INTERNAL DOUBLER FOR AFT HEATED DRAIN MAST BETWEEN FR 86-87 STGR 27R-28R.
